# SDR CALA2025032503168

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 61,445 hours, 19,662 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEACTIVATION OF SLIDE PERFORMED INSTALLED SAFETY SLIDE PIN AT POSITION (L3) DOOR IN THE SLIDE INFLATION BOTTLE REGULATOR ON SLIDE PACK ACCOMPLISHED SAFETY SLIDE PIN AT POSITION (L3) DOOR IN THE SLIDE INFLATION BOTTLE REGULATOR ON SLIDE PACK REMOVED & STOWED AWAY IN SAFETY PIN COMPARTMENT FOR REACTIVATION IAW AMM 25-66-03-404-012 VERIFIED SAFTY PIN REMOVED AND STOWED.
